# SDR C2XA01CL145

- Difficulty date: June 19, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 650042001
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3793 THE CREW REPORTED A NR 2 ENGINE FIRE LIGHT AFTER TAKEOFF.  THE LIGHT WAS A MOMENTARY LIGHT AND REPORTED NO FIRE.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THAT IT WAS A NACELLE OVERHEAT PROBLEM INSTEAD OF A FIRE LIGHT.  MAINTENANCE REPLACED THE NR 2 ENGINE BLEED DUCT BALL JOINT TUBE WHICH WAS LEAKING.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
